U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Docs, could a person die of chlordiazepoxide overdose?

1 doctor answer3 doctors weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Possible, unlikely: Benzodiazepines have very little lethal potential, particularly in healthy people. Large doses will cause people to sleep for prolonged periods of time, but do not depress respiration or gag reflex. In elderly or debilitated people, in those with severe lung or liver disease, and when combined with other CNS depressants (like alcohol, opiates) they can and do cause respiratory depression/death.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 32-year-old member asked:
1 doctor answer3 doctors weighed in
A 44-year-old member asked:
1 doctor answer3 doctors weighed in
A 33-year-old male asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.